Translator Disclaimer
October 2015 Unicity of graded covers of the category $\mathcal{O}$ of Bernstein–Gelfand–Gelfand
Michael Rottmaier, Wolfgang Soergel
Author Affiliations +
Ark. Mat. 53(2): 383-400 (October 2015). DOI: 10.1007/s11512-014-0211-x

Abstract

We show that the standard graded cover of the well-known category $\mathcal{O}$ of Bernstein–Gelfand–Gelfand can be characterized by its compatibility with the action of the center of the enveloping algebra.

Funding Statement

Partially supported by the DFG in the framework of SPP 1388 and GK 1821.

Citation

Download Citation

Michael Rottmaier. Wolfgang Soergel. "Unicity of graded covers of the category $\mathcal{O}$ of Bernstein–Gelfand–Gelfand." Ark. Mat. 53 (2) 383 - 400, October 2015. https://doi.org/10.1007/s11512-014-0211-x

Information

Received: 2 April 2014; Revised: 23 October 2014; Published: October 2015
First available in Project Euclid: 30 January 2017

zbMATH: 06484301
MathSciNet: MR3391177
Digital Object Identifier: 10.1007/s11512-014-0211-x

Rights: 2015 © Institut Mittag-Leffler

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.53 • No. 2 • October 2015
Back to Top